MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW 38MM- FOR IM NAILS; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW 38MM- FOR IM NAILS; SCREW,FIXATION,BONE
Model Number 458.938
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: (b)(4).Manufacturing date: march 23, 2019.Part number: 458.938, 5.0mm ti locking screw 38mm for im nails.Lot number: h856858 (non-sterile).Lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, final inspection met all inspection acceptance criteria.Packaging label log (pll) lppf, lmd was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿removed due to patient did not heal¿ does not indicate breakage of the screw.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon removed all three trochanteric fixation nail (tfn) to the patient not healing and needing to convert to a total hip.There was no surgical delay reported.The procedure was successfully completed.There was no patient consequence.Concomitant devices reported: 10mm/130 deg ti cann troch fixation nail 170mm-sterile (part number 456.315s, lot h053179, quantity 1), 11.0mm ti helical blade 95mm (part number 456.304, lot 3l39728, quantity 1).This report involves one (1) 5.0mm ti locking screw 38mm- for im nails.This is report 3 of 3 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW 38MM- FOR IM NAILS
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10194922
Report Number2939274-2020-02981
Device Sequence Number16370984
Product Code HWC
UDI-Device Identifier10886982230836
UDI-Public(01)10886982230836
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number458.938
Device Catalogue Number458.938
Device Lot NumberH856858
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2020
Initial Report FDA Received Date06/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;